# SDR FDEA200812095117

- Difficulty date: December 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 66191041
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT ACTUATOR RIB SUPPORT INBD SIDE IS CRACKED REPAIRED BY ACCOMPLISHING EA 7-5750-126863 WINGS - LT NR 1 SLAT STA 390.9 ACTUATOR   SUPPORT RIB.  REPAIR OF DOUBLER CRACKS PER SB 727-57-0130.
